Results 1 to 4 of 4

Thread: So tired....?

  1. #1
    Join Date
    May 2007
    Posts
    38
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Default So tired....?

    The good news is I don't hurt as bad today as normal. The bad news is my stomach is upset and I am so tired. Yesterday I fell asleep watching tv which I never do. Do any of you guys have this issue? Just trying to see if this is Lupus related or something else. Thanks!

  2. #2
    Join Date
    Apr 2007
    Location
    Utah
    Posts
    53
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Default

    Tammy, I have the nausea too, but I am afraid I am an insommniac, it seems like I can never sleep but I am always exhausted, Its the weirdest thing, I can be dead tired but still not able to sleep. My Dr says that exhaustion in extremely common with Lupus as we all already now, but I am on prednisone and I think that causes my insomnia. Good Luck! I hope you start doing better!

  3. #3
    Join Date
    Dec 2006
    Posts
    686
    Thanks
    0
    Thanked 1 Time in 1 Post

    Default

    Hi!

    I suffer from extreme exhaustion too, but often have Insomnia, like Ruth1980.

    Keep well!

  4. #4
    Join Date
    Sep 2006
    Location
    Minnesota
    Posts
    1,368
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Default

    Fatigue is a hallmark of lupus, and one of the things that makes it so difficult to function. My fatigue improved with plaquenil (but it took a long time to really work - 6 to 8 months for me.) Steroids like prednisone really do a number on sleep patterns, for many people. I have never been a very good sleeper, and prednisone has just destroyed my sleep patterns. You'll hear many people on the forum talk about the various meds they take to help them sleep. Talk to your doctor about it. If you aren't sleeping you'll have a difficult time dealing with the fatigue (obviously) but rest is critical for all aspect of lupus. Hope your docs can help you out.

    Jody
    "If you trust Google more than you trust your doctor than maybe it's time to switch doctors."

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •